# SDR FDEA201306121283

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 47,499 hours, 25,728 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052510981
- Part serial: 92086525
- Condition: Failed
- Location: Nr 2
- Part time: 7,135 hours, 3,396 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF AT 9800 M, LOST NR 2 FMC COMPLETELY.  FMC UNAVAILABLE MESSAGE SHOWED ON NR 2 FMC CDU.  TROUBLESHOT IAW TSM34-60-00/P107,  R & R NR 2 FMC IAW AMM34-68-34-04, CROSSLOADED FMC DATABASE IAW AMM 34-60-00-03-09.   PERFORMED FMS OPS TEST SATIS IAW AMM34-68-34-04.
